Compacité par compensation : condition nécessaire et suffisante de continuité faible sous une hypothèse de rang constant

François Murat

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1981)

  • Volume: 8, Issue: 1, page 69-102
  • ISSN: 0391-173X

How to cite

top

Murat, François. "Compacité par compensation : condition nécessaire et suffisante de continuité faible sous une hypothèse de rang constant." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 8.1 (1981): 69-102. <http://eudml.org/doc/83855>.

@article{Murat1981,
author = {Murat, François},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {compensation; compacity},
language = {fre},
number = {1},
pages = {69-102},
publisher = {Scuola normale superiore},
title = {Compacité par compensation : condition nécessaire et suffisante de continuité faible sous une hypothèse de rang constant},
url = {http://eudml.org/doc/83855},
volume = {8},
year = {1981},
}

TY - JOUR
AU - Murat, François
TI - Compacité par compensation : condition nécessaire et suffisante de continuité faible sous une hypothèse de rang constant
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1981
PB - Scuola normale superiore
VL - 8
IS - 1
SP - 69
EP - 102
LA - fre
KW - compensation; compacity
UR - http://eudml.org/doc/83855
ER -

References

top
  1. [1] J.M. Ball, On the calculus of variations and sequentially weakly continuous maps, in Ordinary and Partial Differential Equations, Proceedings of the fourth conference held at Dundee (march 1976), ed. by W. N. EVERITT and B. D. SLEEMAN. Lecture Notes in Mathematics, No. 564, Springer, Berlin (1976), pp. 13-25, Zbl0348.49004MR637229
  2. [2] J.M. Ball, Convexity conditions and existence theorems in non-linear elasticity, Arch. Rational Mech. Anal., 63 (1977), pp. 337-403. Zbl0368.73040MR475169
  3. [3] J.M. Ball, Constitutive inequalities and existence theorems in non-linear elastostatics, in Non-linear Analysis and Mechanics, Heriot-Watt Symposium, Vol. I, ed. by R. J. KNOPS, Research Notes in Mathematics, No. 17, Pitman, Londres (1977), pp. 187-241. Zbl0377.73043MR478899
  4. [4] J. Hadamard, Sur une question de calcul des variations, Bull. Soc. Math. France, 30 (1902), pp. 253-256.Réédité in Oeuvres de Jacques Hadamard, Editions du CNRS, Paris (1968), Tome 2, pp. 467-470. Zbl33.0387.02JFM33.0387.02
  5. [5] J. Hadamard, Sur quelques questions de calcul des variations, Bull. Soc. Math. France, 33 (1905), pp. 73-80.Réédité in Oeuvres de Jacques Hadamard, Editions du CNRS, Paris (1968), Tome 2, pp. 471-478. MR1504505JFM36.0430.02
  6. [6] J. Hadamard, Leçons sur la propagation des ondes et les équations de l'hydrodynamique, Herman, Paris (1903). Réédité par Chelsea, New York (1949). Zbl34.0793.06JFM34.0793.06
  7. [7] T. Kato, On a coerciveness theorem by Schulenberger and Wilcox, Indiana Univ. Math. J., 24, (1975), pp. 979-985. Zbl0313.47003MR370244
  8. [8] S.G. Mikhlin, Multidimensional singular integrals and integral equations, Pergamon Press, Oxford (1965). Zbl0129.07701MR185399
  9. [9] C.B. MorreyJr., Quasiconvexity and the lower semicontinuity of multiple integrals, Pacific J. Math., 2 (1952), pp. 25-53. Zbl0046.10803MR54865
  10. [10] C.B. MorreyJr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften, Band 130, Springer, Berlin (1966). Zbl0142.38701MR202511
  11. [11] F. Murat, Compacité par compensation, Ann. Scuola Norm. Sup. Pisa, 5, (1978), pp. 489-507. Zbl0399.46022MR506997
  12. [12] F. Murat, Compacité par compensation II, in Proceedings of the international meeting on recent methods in non-linear analysis (Rome, may 1978), ed. by E. DE GIORGI, E. MAGENES and U. Mosco, Pitagora Editrice, Bologna (1979), pp. 245-256. Zbl0427.35008MR533170
  13. [13] Y.G. Reshetnyak, On the stability of conformal mappings in multidimensional spaces, Siberian Math. J., 8 (1967), pp. 69-85. Zbl0172.37801
  14. [14] Y.G. Reshetnyak, Stability theorems for mappings with bounded excursions, Siberian Math. J., 9 (1968), pp. 499-512. Zbl0176.03503
  15. [15] L. Sarason, Remarks on an inequality by Schulenberger and Wilcox, Ann .Mat. Pura Appl., 92 (1972), pp. 23-28. Zbl0237.35012MR316868
  16. [16] J.R. Schulenberger - C.H. Wilcox, Coerciveness inequalities for nonelliptic systems of partial differential equations, Ann. Mat. Pura Appl., 88 (1971), pp. 229-306. Zbl0215.45302MR313887
  17. [17] J.R. Schulenberger - C.H. Wilcox, A coerciveness inequality for a class of nonelliptic operators of constant deficit, Ann. Mat. Pura Appl., 92 (1972), pp. 77-84. Zbl0237.35011MR316867
  18. [18] L. Tartar, Cours Peccot, Collège de France, Paris, mars 1977, non publié. 
  19. [19] L. Tartar, Compensated compactness and applications to p.d.e., in Non-linear Analysis and Mechanics, Heriot-Watt Symposium, Vol. IV, ed. by R. J. KNOPS, Research Notes in Mathematics, No. 39, Pitman, Londres (1979), pp. 136-212. Zbl0437.35004MR584398
  20. [20] L. Van Hove, Sur l'extension de la condition de Legendre du calcul des variations aux intégrales multiples à plusieurs fonctions inconnues, Koninkl. Ned. Akad. Wetenschap., Proc. of the section of Sc., 50 (1947), pp. 18-23. Zbl0029.26802MR20223

Citations in EuDML Documents

top
  1. Uldis Raitums, Relaxation of quasilinear elliptic systems via A-quasiconvex envelopes
  2. Uldis Raitums, Relaxation of Quasilinear Elliptic Systems A-quasiconvex Envelopes
  3. B. Hanouzet, J. L. Joly, Formes multilinéaires sur des sous-espaces de distributions
  4. Bernard Hanouzet, Jean-Luc Joly, Formes bilinéaires compatibles avec un système hyperbolique et problème de Cauchy
  5. Nadia Ansini, Adriana Garroni, -convergence of functionals on divergence-free fields
  6. P. Gérard, Compacité par compensation et régularité 2-microlocale
  7. Stefan Krömer, Dimension reduction for functionals on solenoidal vector fields
  8. B. Dacorogna, Quasi-convexité et semi-continuité inférieure faible des fonctionnelles non linéaires
  9. Stefan Krömer, Dimension reduction for functionals on solenoidal vector fields
  10. Hedy Attouch, Homogénéisation

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.